Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Light spotting, nausea, tender nipples. On implanon, taking herbal medication. Pregnancy chances?

i have had the implanon for about a year and 9months, this is my second implanon (no problems with the first). 3 months ago i had my first normal (7day) period and had another the month later, 2 weeks ago i had a very light 3 day spotting, i have also had nausea , tender nipples and also a swollen abdomen . I also heard recently that taking could affect the implanon, before hearing this i took heral tablets with wart in them about 4months ago, could this have stopped the implanon from working and could i be pregnant?
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Usually while using implanon some amount of irregularity in menstrual cycles is common.
So possibly implanon may be responsible for your amenorrhea and symptoms.
Oral intake of herbal drugs for minimal period may not affect the hormonal release from implanon.
Anyhow you once go for pregnancy test.
If the test comes negative, consult gynecologist and take symptomatic treatment.
Take care.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor